Aa
A
A
Close
Avatar universal
I'm having a "second" period
I'm on nuvaring and have been for a few years.  I took my last ring out on April 3rd, got my period on the 5th, but jumped the gun and put my new ring in on the 8th (I was flying out of the country for a week).  My period went to mild spotting on the 9th and stopped by the 10th.  On the 18th I started having a discharge that turned quite heavy and has been heavily consistent since. It's not red, it's brownish-red in colour, sometimes dark brown.  I have been feeling pretty crampy as well.  Is this normal being that I didnt leave my ring out for the whole week but rather put in in while I was still on my period..?  I'm worried and concerned with anything dealing with my preproductive system being that having kids one day is very important to me.  Help :(
Cancel
1 Answers
Page 1 of 1
Avatar universal
you said you "jumped the gun and put my new ring in on the 8th"

if your put it in early....its why..it can happen with bc pills as well. i dont think it would do anything to you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Women's Health Community Resources
Top Women's Health Answerers